Skip to main content Skip to search


Saratov State University, Saratov, 1968 г., Математика
Идентификаторы в системах наукометрии: 
Thesis and academic degrees: 
Terminal degree in Physics and Mathematics , Optimization Methods in Extremum Problems for Simple Functions, 1991 г.
Research Interests: 
Mathematic analysis
Theory of complex variable function
Optimization methods
Integrated systems
Parametric representations of function classes
Общий стаж: 
55 лет
Стаж по специальности: 
55 лет
Work experience: 
Заведующий кафедрой, Department of Mathematic Analysis, с 1990 по н.в.
Adjunct Professor of University of Wyoming, USA, 2005 г.
Honors and Awards: 
Honorary Worker of Higher Education of the Russian Federation, 2010 г.

International conferences in Germany, Poland, Switzerland, the USA, Romania, Cyprus.

Преподаваемые дисциплины: 
Математический анализ
специальный курс «Геометрическая теория функций комплексного переменного»
специальный курс «Дополнительные главы комплексного анализа»
Main Publications: 
  1. Asymptotic conformal welding via Loewner-Kufarev evolution.// Computational Methods and Function Theory. V.13. No.1.2013. P. 37-46.
  2. Harmonic measures of sides of a slit perpendicular to the domain boundary// Journal of Mathematical Analysis and Applications. V.394. No.2. 2012. P. 738-743. (with Zakharov A.)
  3. Non-slit and singular solutions to the Loewner equation.// Bulletin des Sciences Mathematiques. V.136. No.3. 2012. P. 328-341. (with Ivanov G., Vasiliev A.)
  4. Prokhorov D. Conformal welding for domains close to a disk. Analysis and Mathematical Physics, V.1, No.2, 2011, 101-114.
  5. The Loewner-Kufarev representation for domains with analytic boundaries.// Annales Universitatis Mariae Curie-Sklodowska. Sectio A: Mathematica. V.65. No.2. 2011. P. 139-148.
  6. Sub-Riemannian geometry of the coefficients of univalent functions. // Journal of Functional Analysis. V.245. No.2. 2007. P.  475-492. (with Markina I., Vasiliev A.)
  7. Univalent functions and integrated systems.// Communications in Mathematical Physics. V.262. 2006. P. 393-410. (with Vasiliev A.)
  8. Optimal control in Bombieri’s and Tammi’s conjectures.// Georgian Mathematical Journal. V.12. No.4. 2005. P. 698-717. (with Vasiliev A.)
  9. Infinite lifetime for the starlike dynamics in Hele-Shaw cells. // Proceedings of the American Mathematical Society. V.132. No.9. 2004. P. 2661-2669. (with Gustafsson B., Vasiliev A.)
  10. On the local extremum property of the Koebe function.// Mathematical Proceedings of the Cambridge Philosophical Society. V.136. 2004. P. 301-312. (with Roth O.)
  11. Directional convexity of level lines for functions convex in a given direction.// Proceedings of the American Mathematical Society. V.131. No.5. 2003. P. 1453-1457. (with Szynal J.)
  12. Extremal slit mappings for linear functionals.//  Rocky Mountain Journal. V.33. No.3. 2003. P. 1039-1047.
  13. Convex dynamics in Hele-Shaw cells.// International Journal of Mathematics and Mathematical Sciences. V.31. No.11. 2002. P. 639-650. (with Vasiliev A.)
  14. Bounded univalent functions. // Handbook of Complex Analysis. V.1: Geometric Gunction Theory. Elsevier Science. 2002. P. 207-228.
  15. Necessary conditions for the extremality of the Pick function. // Scientia. Ser.A: Mathematical Sciences. V.8. 2002. P. 43-51.
  16. The composition of hyperbolic triangle mappings. // Complex Variables: Theory and Applications. V.43. 2000. P. 179-186. (with Michalska M., Szynal J.)
  17. Proof of a coefficient product conjecture for bounded univalent functions.// Complex Variables: Theory and Applications. V.42. 2000. P. 241-258. (with Jakubowski Z., Szynal J.)
  18. A coefficient product estimate for bounded univalent functions.// Annale Universitatis Mariae Curie-Sklodowska, Sectio A: Mathematica. V.54. 2000. P. 27-44. (with Ganczar A., Szynal J.)
  19. Coefficients of functions close to the identity function.// Complex Variables: Theory and Applications. V.33. 1997. P. 255-263.
  20. Coefficient products for bounded univalent functions.// Complex Variables: Theory and Applications. V.27. 1995. P. 211-226.
  21. Even coefficient estimates for bounded univalent functions. //Annales Polonici Mathematici. V.58. No.3. 1993. P. 267-273.
  22. Coefficient estimates for bounded nonvanishing functions.// Bulletin de l’Academie Polonaise des Sciences. Serie des sciences mathematiques. V.29. No.5-6. 1981. P. 223-230. (with Szynal J.)


  1. Linear Vector Space. Functions of Many Variables
  2. Functional Sequences and Series
Grants anf scientific projects: 
  1. Russian Foundation for Fundamental Research grants, 1995-2009
  2. RF Ministry for Education grants
  3. RF Academy of Science Scholarship for Outstanding Scientists
  4. EU grant INTAS, 2000-2003
Post-graduate Students: